Martin, R. F., Piwinskii, A. J. (1972) Magmatism and tectonic settings. Journal of Geophysical Research, 77 (26) 4966-4975 doi:10.1029/jb077i026p04966
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Magmatism and tectonic settings | ||
Journal | Journal of Geophysical Research | ||
Authors | Martin, R. F. | Author | |
Piwinskii, A. J. | Author | ||
Year | 1972 (September 10) | Volume | 77 |
Issue | 26 | ||
Publisher | American Geophysical Union (AGU) | ||
DOI | doi:10.1029/jb077i026p04966Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 788618 | Long-form Identifier | mindat:1:5:788618:2 |
GUID | 0 | ||
Full Reference | Martin, R. F., Piwinskii, A. J. (1972) Magmatism and tectonic settings. Journal of Geophysical Research, 77 (26) 4966-4975 doi:10.1029/jb077i026p04966 | ||
Plain Text | Martin, R. F., Piwinskii, A. J. (1972) Magmatism and tectonic settings. Journal of Geophysical Research, 77 (26) 4966-4975 doi:10.1029/jb077i026p04966 | ||
In | (1972, September) Journal of Geophysical Research Vol. 77 (26) American Geophysical Union (AGU) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |